MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SC,3W,LP,FM,OFF,W,-,PG

Medline Industries, LP MEDLINE; SC,3W,LP,FM,OFF,W,-,PG
Catalog Number 000000000070015003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have a stopcock set up that is connected to the central lines (uvc or uac) that we are finding to be leaking.We had another incident over night which is now the third episode.".
 
Additional Manufacturer Narrative
The account reported finding stopcock leaking; the issue occurred during use and did an injury occur?: no.No sample or photo received for the investigation; the device history record was reviewed and there were no identified nonconformances that would have contributed to the reported defect, and no changes were noted in the finished good bom or pack build, in-process inspection prior to release, manufacturing instructions and design of the component that would have contributed to the reported defect.At this time, medline is unable to confirm the reported defect, stopcock leaking, as no physical sample or detailed photographic evidence was provided to support the investigation.Sample required to determine cause; based on the information available, no further action is required at this time, but medline will continue to monitor to determine if further action is needed in the future.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SC,3W,LP,FM,OFF,W,-,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50883442
Report Number1417592-2026-49828
Device Sequence Number18807553
Product Code DTL
UDI-Device Identifier10193489064513
UDI-Public10193489064513
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K2095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000070015003
Device Lot Number0000109868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown